Bohr radii of elliptic regions


Kaptanoglu H., Sadik N.

RUSSIAN JOURNAL OF MATHEMATICAL PHYSICS, vol.12, no.3, pp.363-368, 2005 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 3
  • Publication Date: 2005
  • Journal Name: RUSSIAN JOURNAL OF MATHEMATICAL PHYSICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.363-368
  • Middle East Technical University Affiliated: No

Abstract

We use Faber series to define the Bohr radius for a simply connected planar domain bounded by an analytic Jordan curve. We estimate the value of the Bohr radius for elliptic domains of small eccentricity and show that these domains do not exhibit Bohr phenomenon when the eccentricity is large. We obtain the classical Bohr radius as the eccentricity tends to 0.